# SDR CALA2011020200063

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: Air carrier
- Aircraft: N37267
- Make and model: Boeing 737824
- Aircraft serial: 31586
- Aircraft time: 33,166 hours, 10,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LEFT SIDE BELOW SEAT BIN 11 INOP.  RELAMPED OPS CHECKED GOOD IN REFER TO MM 33-51-00.
